# SDR RYNA200903200004

- Difficulty date: March 18, 2009
- Submitted: March 21, 2009
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 52,179 hours, 33,201 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM SAP DURING INITIAL GEAR RETRACTION THE RED NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON.  RECYCLED GEAR OPS CHECK NORMAL NO FURTHER PROBLEMS WERE NOTED.  FOUND LOCK SENSOR CONDUIT MISROUTED AND CLAMP SMASHED.  REPLACED CLAMP AND REROUTED CONDUIT, WIRES CHECK OK.  ADDITIONALLY FOUND NOSE GEAR PROX SENSOR OUT OF ADJUSTMENT.  ADJUSTED SENSOR PER AMM 32-30-00, 07-11-00 AND 32-61-05.  JACKED NOSE AND CYCLED GEAR ALL INDICATIONS NORMAL.
